MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK® SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT
Catalog Number FGS-1100
Medical Device Problem Codes Entrapment of Device (1212); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent a removal surgery with the fibulink.The fibulink in question, which was inserted in (b)(6) 2024, was removed, but it became difficult to remove the fibula link and tibia screw, and as a result, the fibula link and the tibia screw were left in the patient's body.The tensioning cap was removed, but when we tried to remove the fibula link with a tibia screwdriver, it did not engage, and only the fibula link moved to the tibia side, and the tip of the driver hit the cortical bone on the opposite side of the fibula, causing it to spin freely.The surgery was completed successfully within 30mins of delay.Surgeon ¿s comment: the difficulty in removal was due to a problem with the implant structure, and the product was not intended to be removed.It may be possible to remove it by drilling a larger hole, but the surgeon did not want to destroy the bone unnecessarily, so this time it was left in place.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history review: part # fgs-1100, synthes lot # 23e016, supplier lot # 23e016, release to warehouse date: 01 nov 2023, supplier: robling medical, inc.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK® SYNDESMOSIS REPAIR KIT/ TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22493921
Report Number8030965-2025-07079
Device Sequence Number7905040
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number23E016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale